Alert archive / Michigan / Small Craft Advisories in 2014
Small Craft Advisory 78, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Dec 6, 2014, 1:47 AM EST. It took effect at Dec 6, 2014, 5:00 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2014, 1:47 AM EST (06:47 UTC)
- In effect from
- Dec 6, 2014, 5:00 AM EST
- Expired
- Dec 6, 2014, 10:05 PM EST
- In force
- 17 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
616 WHUS73 KAPX 060647 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 147 AM EST SAT DEC 6 2014 LMZ323-342-344>346-LSZ321-061500- /O.NEW.KAPX.SC.Y.0078.141206T1000Z-141207T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 147 AM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-061500- /O.NEW.KAPX.SC.Y.0078.141206T1200Z-141207T0600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 147 AM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
3 follow-up statements
956 WHUS73 KAPX 061633 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1133 AM EST SAT DEC 6 2014 LMZ323-342-344>346-LSZ321-070000- /O.CON.KAPX.SC.Y.0078.000000T0000Z-141207T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1133 AM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347>349-070045- /O.CON.KAPX.SC.Y.0078.000000T0000Z-141207T0600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1133 AM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
007 WHUS73 KAPX 062059 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 359 PM EST SAT DEC 6 2014 LMZ323-342-344>346-LSZ321-062200- /O.CAN.KAPX.SC.Y.0078.000000T0000Z-141207T0000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 359 PM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347>349-070500- /O.CON.KAPX.SC.Y.0078.000000T0000Z-141207T0600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 359 PM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
064 WHUS73 KAPX 070305 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1005 PM EST SAT DEC 6 2014 LHZ347>349-070415- /O.CAN.KAPX.SC.Y.0078.000000T0000Z-141207T0600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1005 PM EST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 12:47 AM EST, 1 hour earlier.
Area forecast discussion, Dec 6, 12:47 AM EST, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1247 AM EST SAT DEC 6 2014 .SHORT TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 333 PM EST FRI DEC 5 2014 NORTHERN MICHIGAN WILL BE IN BETWEEN SYSTEMS TONIGHT WITH A SOUTHERN WAVE SLIDING BY ACROSS THE OHIO VALLEY AND A NORTHERN WAVE MOVING ACROSS SOUTH CENTRAL CANADA. SO THE QUESTION IS...WHAT DOES THIS MEAN FOR NORTHERN MICHIGAN? AT THIS POINT PROBABLY NOT MUCH EXCEPT FOR POSSIBLY A LITTLE LIGHT FREEZING MIST...MAINLY ACROSS EASTERN UPPER AND NORTHWEST LOWER (DUE TO UPSLOPE FLOW). LOOKING AT MODEL SOUNDINGS AND CROSS SECTIONS...MOISTURE IS RATHER SHALLOW AND CONFINED TO UNDER 850 MB. THIS IN COMBINATION WITH MOISTURE ADVECTION FROM THE SOUTH AND A LITTLE VEERING WITH HEIGHT OF THE WINDS MAY BE ENOUGH TO PRODUCE THAT FREEZING MIST THIS EVENING AND EARLY OVERNIGHT. A SURFACE COLD FRONT MOVES THROUGH LATER TONIGHT WHICH SHOULD IS EXPECTED TO END ANY MISTY NONSENSE AFTER MIDNIGHT. TEMPERATURES WILL REMAIN NEARLY STEADY THROUGH THE EVENING HOURS WITH LOWS OCCURRING TOWARD DAYBREAK (MIDDLE TO UPPER 20S). .LONG TERM...(SATURDAY THROUGH FRIDAY) ISSUED AT 333 PM EST FRI DEC 5 2014 ...MOSTLY DRY WEEKEND WITH STILL COOLER THAN AVERAGE TEMPERATURES... HIGH IMPACT WEATHER POTENTIAL: MEASURABLE PRECIPITATION RETURNS MONDAY WITH SOME SNOW ACCUMULATION...THOUGH SOME PRECIP TYPE ISSUES ARE A CONCERN. PATTERN SYNOPSIS/FORECAST: BROAD ANCHORING LONG WAVE TROUGH PREVAILS ACROSS THE EASTERN TWO THIRDS OF NORTH AMERICA...PART OF A PROGRESSIVE FIVE WAVE HEMISPHERIC PATTERN WITH AN ACTIVE PACIFIC WAVE TRAIN. FLOW WITHIN THE NORTH AMERICAN TROUGH IS SOMEWHAT SPLIT WITH A WELL-DEFINED SHORT WAVE TROUGH MOVING THROUGH THE SOUTHERN PLAINS THIS AFTERNOON...AND FASTER NORTHERN BRANCH FLOW ACROSS CANADA BENEATH AN UPPER LOWER ALONG THE NORTHWEST SHORE OF HUDSON BAY. ANOTHER LARGER AMPLITUDE SHORT WAVE TROUGH WAS LOCATED OFF THE WEST COAST OF NORTH AMERICA. LARGE SCALE SURFACE ANALYSIS SHOWS SEVERAL WEAK SURFACE LOW CENTERS STRUNG OUT ALONG AND AXIS FROM NORTHWEST ONTARIO...DOWN ACROSS EASTERN NEBRASKA AND NORTHEAST OKLAHOMA. NORTHERNMOST SURFACE WAVE OVER ONTARIO HAS A TRAILING ARCTIC COLD FRONT BACK ACROSS THE PRAIRIE PROVINCES. 1043MB HIGH PRESSURE CENTER OVER NEW BRUNSWICK. SOUTHERN BRANCH WAVE COMING OUT OF OKLAHOMA THIS AFTERNOON EXPECTED TO TRACK EAST ACROSS THE OHIO VALLEY/MID ATLANTIC SATURDAY...WHILE SHORT WAVE RIDGING BUILDS ACROSS THE PLAINS SATURDAY AND INTO THE GREAT LAKES SUNDAY. THIS WILL BE FOLLOWED BY A PACIFIC ORIGIN SHORT WAVE TROUGH WITH ASSOCIATED HEIGHT FALLS ARRIVING BY SUNDAY NIGHT. A COLD FRONT OVER NORTHWEST MINNESOTA/NORTH DAKOTA WILL CROSS MICHIGAN TONIGHT...FOLLOWED BY RISING PRESSURES SATURDAY/SATURDAY NIGHT AS YET ANOTHER 1040+MB HIGH REACHES THE UPPER LAKES. PACIFIC SHORT WAVE TROUGH WILL THEN DRAG ANOTHER LOW PRESSURE CENTER ACROSS SOUTHERN CANADA/UPPER MIDWEST SUNDAY/MONDAY...AND IN THE VICINITY OF LAKE SUPERIOR MONDAY. PRIMARY FORECAST CONCERNS (NEAR TERM): PRETTY MINIMAL THROUGH THE WEEKEND...LOOKS POTENTIALLY PRETTY CHILLY SUNDAY MORNING. PRECIPITATION EVOLUTION WITH SHORT WAVE TROUGH MONDAY. SATURDAY/SUNDAY/MONDAY: STRONG ISENTROPIC DESCENT WILL PREVAIL SATURDAY ACROSS NORTHERN MICHIGAN WITHIN POST-COLD FRONTAL AIR MASS...ALONG WITH SUBSTANTIAL DRYING ALOFT. SHALLOW INSTABILITY OVER THE SURROUNDING LAKES WITH COLD ADVECTION AND NORTH/NORTHWEST FLOW...SO CAN ENVISION SOME MORNING STRATOCUMULUS DRIFTING IN OFF THE LAKES AND MAYBE A FEW FLURRIES. OTHERWISE A PRETTY QUIET DAY LEADING INTO WHAT SHOULD BE A CHILLY NIGHT AS STRONG SURFACE HIGH MOVES INTO THE UPPER LAKES SETTING UP GOOD RADIATIONAL COOLING CONDITIONS UNTIL LATE WHEN MID LEVEL WARM ADVECTION PUSHES SOME MID/HIGH CLOUDS INTO NORTHERN PORTIONS OF THE FORECAST AREA. LOWS IN THE SINGLE DIGITS AND TEENS EXPECTED. SUNDAY MORNING DAWNS COLD BUT WITH SOME CLOUDS ESPECIALLY TO THE NORTH IT APPEARS AS SHORT WAVE RIDGING IS OFFSET BY WARM ADVECTION/ISENTROPIC ASCENT. BUT THAT LOOKS TO BE THE WORST OF THE WEATHER FOR SUNDAY...WITH MORE SUN TO THE SOUTH. TEMPERATURES STILL EXPECTED TO BE BELOW NORMAL...UPPER 20S/AROUND 30 EASTERN UPPER AND LOWER/MID 30S NORTHERN LOWER. CLOUDS WILL CONTINUE TO OVERSPREAD NORTHERN LOWER MICHIGAN SUNDAY NIGHT AS SHORT WAVE ENERGY SLIDES INTO THE UPPER MIDWEST...LOW LAYERS WILL PROBABLY REMAIN DRY ENOUGH TO WARD OF PRECIPITATION UNTIL AT LEAST MONDAY MORNING. CURRENT TRENDS SUPPORT PRECIPITATION SPREADING INTO NORTHERN MICHIGAN MONDAY MORNING. PERIOD OF DRY SLOTTING POSSIBLE MONDAY AFTERNOON BUT NOT GOING TO WADE INTO THOSE DETAILS THIS FAR OUT. PRECIPITATION TYPE MAY BE TRICKY WITH THE POSSIBILITY OF AN ELEVATED WARM LAYER THAT COULD RESULT IN SOME RAIN/SLEET. WILL START WITH SOME LIGHT ACCUMULATIONS FOR NOW. EXTENDED RANGE (MONDAY NIGHT THROUGH FRIDAY): MONDAY NIGHT THROUGH TUESDAY NIGHT: A STRENGTHENING 500MB LOW WILL CONTINUE TO DIG SOUTHEASTWARD DURING THIS PERIOD...BECOMING CENTERED OVER THE GREAT LAKES ON TUESDAY. AS IT DOES SO...COLDER AIR WILL CONTINUE TO FILTER INTO THE REGION WITH 850MB TEMPERATURES DROPPING TO THE -6C TO -10C RANGE BY TUESDAY MORNING. THIS WILL RESULT IN A PERIOD OF LAKE INDUCED SNOW BEHIND THE SYNOPTICALLY DRIVEN PRECIP LATE MONDAY NIGHT INTO THE DAY TUESDAY BEFORE 1000-850MB WINDS SHIFT AND BOTH MOISTURE AND OVER THE LAKE INSTABILITY BEGIN TO DECREASE TUESDAY AFTERNOON/EVENING. WEDNESDAY THROUGH FRIDAY: AS MENTIONED ABOVE...ANY LAKE SNOWS OF NOTE END BY TUESDAY NIGHT INTO VERY EARLY WEDNESDAY. TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND...UPPER RIDGING LOOKS TO BUILD INTO THE EASTERN HALF OR TWO-THIRDS OF THE CONUS BRINGING AN EXTENDED STRETCH OF RELATIVELY MILD WEATHER. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED AT 1243 AM EST SAT DEC 6 2014 DEEP LOW LEVEL MOISTURE IS GETTING PILED UP ALONG A SOUTHWARD SAGGING SFC TROUGH. THIS IS RESULTING IN THE DEVELOPMENT OF HIGH END IFR/LOW END MVFR CIGS WITH MVFR VSBYS IN A MISTY/FOG. TEMPERATURES AT THE AIRPORTS AR 33-34 DEGREES...AND ANY ICING CONCERNS ARE MINIMAL SINCE TEMPERATURES ARE NOT EXPECTED TO FALL AT ALL UNTIL AFTER THE BRIEF 2-3 HR PERIOD OF REDUCED VSBYS ARE ANTICIPATED. WE WILL STILL BE DEALING WITH LOW CLOUDS AT TVC/MBL PAST DAYBREAK...WHILE MUCH DRIER LOW LEVEL AIR WILL LIKELY EAT AWAY AT THE STRATUS RIGHT AROUND OR VERY SHORTLY AFTER DAYBREAK. SKIES WILL THEN CONTINUE TO CLEAR AND REMAIN CLEAR...INTO THE NIGHT. && .MARINE... ISSUED AT 333 PM EST FRI DEC 5 2014 COLD FRONT PASSAGE OVERNIGHT WILL BACK WINDS AROUND TO NORTH/ NORTHWEST BY SATURDAY MORNING. WINDS WILL BE ON THE GUSTY SIDE GIVEN LOW LEVEL COLD ADVECTION AND INCREASING OVER WATER INSTABILITY...WILL LIKELY REQUIRE SMALL CRAFT ADVISORIES ON MOST LAKE MICHIGAN/LAKE HURON NEARSHORE ZONES. STRONG HIGH PRESSURE AND A SLACKENING PRESSURE GRADIENT EXPECTED TO ALLOW WINDS TO DROP SUBSTANTIALLY SATURDAY NIGHT INTO THE FIRST PART OF SUNDAY. AS THE SURFACE HIGH PULLS AWAY LATER SUNDAY...WINDS WILL VEER AROUND TO AN EAST/SOUTHEAST DIRECTION AND INCREASE HEADING INTO SUNDAY AFTERNOON/NIGHT. POSSIBILITY FOR GALES EXISTS ON LAKE MICHIGAN BY SUNDAY NIGHT. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && SHORT TERM...SULLIVAN LONG TERM...JPB/GILLEN AVIATION...SMD MARINE...JPB
Hazardous weather outlook, Dec 5, 3:25 PM EST, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 325 PM EST FRI DEC 5 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-061100- STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 325 PM EST FRI DEC 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. FREEZING DRIZZLE IS POSSIBLE TONIGHT ACROSS EASTERN UPPER AND MUCH OF NORTHERN LOWER MICHIGAN. THE FREEZING DRIZZLE CHANCE WILL BE GREATEST IN HIGHER TERRAIN AREAS. DRY AND UNTREATED ROADS MAY BECOME SLICK AND HAZARDOUS IN SPOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ACCUMULATING SNOW POSSIBLE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. JPB
In the hours before
Special weather statement, Dec 6, 1:20 AM EST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 120 AM EST SAT DEC 6 2014 MIZ022-023-027>029-032>035-060930- OTSEGO-MONTMORENCY-KALKASKA-CRAWFORD-OSCODA-WEXFORD-MISSAUKEE- ROSCOMMON-OGEMAW- INCLUDING THE CITIES OF...GAYLORD...ATLANTA...KALKASKA... GRAYLING...MIO...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH 120 AM EST SAT DEC 6 2014 ...LIGHT FREEZING DRIZZLE AND FOG... A WEAK COLD FRONT IS DROPPING THROUGH THE AREA EARLY THIS MORNING AND WAS PRODUCING REDUCTIONS IN VISIBILITY DUE TO LIGHT FREEZING DRIZZLE AND FOG. A VERY THIN LAYER OF ICE...WHICH MAY BE UNDETECTABLE...IS A POSSIBILITY ON MANY ROADS. CONDITIONS ARE EXPECTED TO IMPROVE CLOSER TO DAYBREAK. DRIVERS...PLEASE USE EXTREME CAUTION...ESPECIALLY ON BRIDGES...OVERPASSES AND AROUND CURVES. ALLOW PLENTY OF STOPPING DISTANCE AND AVOID BRAKING SUDDENLY. SMD
Nearby
Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.